Alert archive / Maine / Wind Advisories in 2015
Wind Advisory 5, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Jun 27, 2015, 3:20 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jun 28, 2015, 6:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2015, 3:20 PM EDT (19:20 UTC)
- In effect from
- Jun 28, 2015, 6:00 AM EDT
- Expired
- Jun 28, 2015, 3:16 PM EDT
- In force
- 9 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
355 WWUS71 KGYX 271920 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 320 PM EDT SAT JUN 27 2015 ...GUSTY EAST WINDS ARE EXPECTED SUNDAY... .A STRONG...FALL LIKE STORM SYSTEM IS EXPECTED TO TRACK ACROSS NEW ENGLAND ON SUNDAY. ALONG THE ADVANCING WARM FRONT STRONG EASTERLY WINDS WILL DEVELOP EARLY SUNDAY. THOUGH MUCH OF THIS WILL REMAIN ALOFT...WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED AT TIMES. THIS COUPLED WITH A WET GROUND AND FULLY LEAFED TREES MAY LEAD TO DOWNED TREES OR LIMBS AND SCATTERED POWER OUTAGES...ESPECIALLY NEAR THE COAST. MEZ023>028-NHZ014-280330- /O.NEW.KGYX.WI.Y.0005.150628T1000Z-150628T2100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH... HAMPTON 320 PM EDT SAT JUN 27 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT SUNDAY. * WINDS...EAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE EARLY SUNDAY...AND REMAIN GUSTY INTO THE EVENING. * IMPACTS...WET GROUND AND FULL LEAF OUT COMBINED WITH GUSTY WINDS MAY LEAD TO DOWNED TREES OR LIMBS AND SCATTERED POWER OUTAGES NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LEGRO
4 follow-up statements
598 WWUS71 KGYX 280241 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1041 PM EDT SAT JUN 27 2015 ...GUSTY EAST WINDS ARE EXPECTED SUNDAY... .A STRONG...FALL LIKE STORM SYSTEM WILL TRACK ACROSS NEW ENGLAND ON SUNDAY. ALONG THE ADVANCING WARM FRONT STRONG EASTERLY WINDS WILL DEVELOP EARLY SUNDAY. THOUGH MUCH OF THIS WILL REMAIN ALOFT...WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED AT TIMES. THIS COUPLED WITH A WET GROUND AND FULLY LEAFED TREES MAY LEAD TO DOWNED TREES OR LIMBS AND SCATTERED POWER OUTAGES... ESPECIALLY NEAR THE COAST. MEZ023>028-NHZ014-281045- /O.CON.KGYX.WI.Y.0005.150628T1000Z-150628T2100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH... HAMPTON 1041 PM EDT SAT JUN 27 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT SUNDAY... * WINDS...EAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE EARLY SUNDAY...AND REMAIN GUSTY INTO THE EVENING. * IMPACTS...WET GROUND AND FULL LEAF OUT COMBINED WITH GUSTY WINDS MAY LEAD TO DOWNED TREES OR LIMBS AND SCATTERED POWER OUTAGES NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
973 WWUS71 KGYX 280707 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 307 AM EDT SUN JUN 28 2015 ...GUSTY EAST WINDS ARE EXPECTED TODAY... MEZ023>028-NHZ014-281515- /O.CON.KGYX.WI.Y.0005.150628T1000Z-150628T2100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH... HAMPTON 307 AM EDT SUN JUN 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK THIS AFTERNOON. * IMPACTS...WET GROUND AND FULL LEAF OUT COMBINED WITH GUSTY WINDS MAY LEAD TO DOWNED TREES OR LIMBS RESULTING IN SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND CONDITIONS WILL BE FAVORABLE FOR DOWNED LIMBS AND PERHAPS A FEW TREES THAT MAY CAUSE POWER OUTAGES. && $$
103 WWUS71 KGYX 281343 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 943 AM EDT SUN JUN 28 2015 ...GUSTY EAST WINDS ARE EXPECTED TODAY... MEZ023>028-NHZ014-282100- /O.CON.KGYX.WI.Y.0005.000000T0000Z-150628T2100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH... HAMPTON 943 AM EDT SUN JUN 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK THIS AFTERNOON. * IMPACTS...WET GROUND AND FULL LEAF OUT COMBINED WITH GUSTY WINDS MAY LEAD TO DOWNED TREES OR LIMBS RESULTING IN SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND CONDITIONS WILL BE FAVORABLE FOR DOWNED LIMBS AND PERHAPS A FEW TREES THAT MAY CAUSE POWER OUTAGES. && $$
302 WWUS71 KGYX 281916 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 PM EDT SUN JUN 28 2015 MEZ023>028-NHZ014-282030- /O.CAN.KGYX.WI.Y.0005.000000T0000Z-150628T2100Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH... HAMPTON 316 PM EDT SUN JUN 28 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL BE DIMINISHING THE REST OF THE AFTERNOON FROM CURRENT LEVELS...SOME WIND GUSTS MAY STILL REACH 20 TO 30 MPH AT TIMES BUT IS STILL WELL BELOW THE WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jun 27, 9:54 AM EDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 27, 9:54 AM EDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
954 AM EDT SAT JUN 27 2015
.SYNOPSIS...
HIGH PRESSURE GRADUALLY MOVE OFF TO THE EAST TODAY. LOW PRESSURE
WILL APPROACH THE REGION TONIGHT AND MOVE THROUGH THE GULF OF
MAINE ON SUNDAY BRINGING THE POTENTIAL FOR HEAVY RAIN TO THE
REGION. THE SYSTEM WILL BE SLOW TO MOVE OUT SUNDAY NIGHT AND MONDAY
BEFORE WEAK HIGH PRESSURE ONCE AGAIN RETURNS FOR TUESDAY. ANOTHER
LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA LATE TUESDAY AND
WEDNESDAY BRINGING ANOTHER CHANCE OF SHOWERS TO THE NORTHEAST.
HIGH PRESSURE THEN DOMINATES FOR THE REST OF THE WORK WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...MINOR ADJUSTMENTS TO REFLECT CURRENT OBSERVATIONAL
TRENDS. OTHERWISE NO MAJOR CHANGES TO THE FORECAST...WITH FOCUS
ON APPROACHING HEAVY RNFL EVENT.
PREVIOUSLY...
HIGH PRESSURE OVERHEAD EARLY THIS MORNING WILL SHIFT OFF TO THE
EAST AS THE DAY PROGRESSES. A LOW PRESSURE SYSTEM WILL APPROACH
FROM THE SOUTHERN GREAT LAKES THIS AFTERNOON AND THIS WILL ALLOW
FOR AN INCREASE IN CLOUDS. A WARM FRONT WILL SHARPEN UP TO OUR
SOUTH THIS AFTERNOON...AND INCREASED FORCING FOR ASCENT MAY ALLOW
FOR LIGHT RAIN TO ENTER SOUTHWESTERN NEW HAMPSHIRE LATE THIS
AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
MID AND UPPER LEVEL LOW PRESSURE WILL CONTINUE TO MOVE EASTWARD
TOWARD NEW ENGLAND TONIGHT AND THIS WILL AID IN CYCLOGENESIS OVER
THE NORTHERN MID ATLANTIC STATES TONIGHT INTO EARLY SUNDAY
MORNING. THIS SYSTEM WILL RESEMBLE MORE OF A WINTERTIME SYSTEM
WITH THE DYNAMICS AND KINEMATICS AT WORK.
DURING THE DAY ON SUNDAY A STRONG EASTERLY CONVEYOR BELT OF
MOISTURE WILL DEVELOP OVERHEAD AND OVERRUN A STABLE BOUNDARY LAYER
CHARACTERIZED BY WINTER-LIKE COLD AIR DAMMING. THE 925MB AND 850MB
U-WIND ANOMALIES BASED ON THE SREF AND GEFS REACH +5 STANDARD
DEVIATIONS SUNDAY MORNING WHICH IS EXTREME. THEREFORE...THE
INFLOW WILL BE VERY STRONG AND CONDUCIVE FOR HEAVY RAINFALL WHEN
COMBINED WITH PWAT ANOMALIES OF +1 TO +2 SD.
WILL ALSO HAVE TO MONITOR FOR LOW-END ADVISORY-CRITERIA WINDS ON
THE COAST SUNDAY DUE TO THIS EASTERLY JET. FOR NOW...HAVE GUSTS UP
TO 40 MPH FOR THE COAST.
HAVE HOISTED A FLOOD WATCH FOR THE WHITE MOUNTAINS /MAINLY FOR
THE SOUTHEAST AND EAST FACING SLOPES/ WHERE UPSLOPE CONTRIBUTION
TO HEAVY RAINFALL WILL BE EXCELLENT. THE WATCH AREA HAS ALSO HAD
ANYWHERE BETWEEN 1 AND 3 INCHES OF RAINFALL OVER THE PAST WEEK
FROM THUNDERSTORMS...SO RIVER MAY APPROACH OR EXCEED BANKFULL.
MAY HAVE TO CONSIDER AND FLOOD WATCH ELSEWHERE...BUT SINCE
RAINFALL AMOUNTS OVER THE LAST FEW WEEKS OUTSIDE OF THE WATCH AREA
HAVE BEEN RELATIVELY LOW WITH RIVER LEVELS ALSO RUNNING LOW...HAVE
DECIDED TO HOLD OFF. HOWEVER...WILL HAVE TO WATCH FOR PERSISTING
AREAS OF HEAVY RAIN THAT COULD TRIGGER LOCALIZED FLOODING OR FLASH
FLOODING.
THE MAIN THRUST OF HEAVY RAINFALL WILL MOVE ON OUT AROUND MIDDAY
SUNDAY. HOWEVER...CATEGORICAL LIGHTER RAINS OR SHOWERS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
CYCLONIC FLOW AT THE SURFACE COMBINED WITH THE UPPER LEVEL TROUGH
WILL KEEP SKIES MOSTLY CLOUDY SUNDAY NIGHT INTO MONDAY WITH THE
CHANCE SCATTERED SHOWERS OR SPRINKLES. A WEAK RIDGE OF HIGH
PRESSURE WILL BUILD INTO THE REGION LATE MONDAY AND MUCH OF
TUESDAY. ANOTHER LOW AND ASSOCIATED COLD FRONT WILL BRING THE
THREAT OF SHOWERS TUESDAY NIGHT INTO WEDNESDAY. A SECOND FRONT
WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT AS A LARGE AREA OF
HIGH PRESSURE DRIFTS SOUTHEAST FROM CENTRAL CANADA. THIS HIGH WILL
PROVIDE VERY NICE WEATHER THURSDAY AND FRIDAY...AND POSSIBLY
NICE SUMMER WEATHER THROUGH MUCH OF NEXT WEEKEND. MODELS DIVERGE
A BIT ON THE FORECAST FOR NEXT WEEKEND THOUGH, WITH THE GFS DRY
THROUGH THE DAY SUNDAY AND THE ECMWF BRINGING SHOWERS TO THE AREA
BY SATURDAY.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SUNDAY/...VFR CONDITIONS TODAY WILL GIVE WAY
TO IFR TONIGHT...ESPECIALLY AFTER MIDNIGHT AND WILL CONTINUE
THROUGH SUNDAY. ON THE COAST...EASTERLY WINDS MAY GUST TO 30 KT
SUNDAY MORNING.
LONG TERM...IFR CONDITIONS SUNDAY NIGHT WILL GRADUALLY IMPROVE TO
MVFR MONDAY AND VFR TUESDAY.
&&
.MARINE...
SHORT TERM...A GALE WARNING HAS BEEN ISSUED FOR THE OCEAN WATERS
FOR SUNDAY WHERE STRONG EASTERLY WINDS AND SEAS IN EXCESS OF 10 FT
ARE EXPECTED.
LONG TERM...WINDS AND SEAS WILL GRADUALLY DECREASE SUNDAY
NIGHT...HOWEVER AN SCA WILL LIKELY BE NEEDED THROUGH MONDAY NIGHT
AS SEAS REMAIN HIGH. ANOTHER SCA MAY BE NEEDED WEDNESDAY WITH THE
NEXT STORM SYSTEM.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR
NHZ001>005.
MARINE...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ANZ151-153.
GALE WARNING FROM 5 AM TO 7 PM EDT SUNDAY FOR ANZ150-152-154.
&&
NEAR TERM...LEGROHazardous weather outlook, Jun 27, 3:19 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 319 PM EDT SAT JUN 27 2015 MEZ007>009-012>014-018>022-NHZ006>013-015-281930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 319 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-NHZ014-281930- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 319 PM EDT SAT JUN 27 2015 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WIND ADVISORY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG ALL BEACHES ON SUNDAY. THIS MEANS THAT DANGEROUS AND POTENTIALLY LIFE THREATENING CONDITIONS EXIST FOR ALL PEOPLE ENTERING THE SURF. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE HIGH SURF. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-281930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 PM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT FROM 5 AM TO 10 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ001>005-281930- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON- 319 PM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:19 AM EDT | Gale Watch | GYX | 12 hr | |
| Jun 27, 3:19 AM EDT | Gale Warning | GYX | 36 hr | |
| Jun 27, 3:13 PM EDT | High Surf Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 29 hr |
| Jun 27, 3:18 AM EDT | Flood Watch | GYX | Carroll, Coos, Grafton | 36 hr |
Nearby
Wind Advisories in Maine, 2015Wind Advisories in New Hampshire, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.